Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 635903, 7 pages
http://dx.doi.org/10.1155/2014/635903
Research Article

New Existence Results for Fixed Point Problem and Minimization Problem in Compact Metric Spaces

1Department of Applied Mathematics, Chinese Culture University, Taipei 11114, Taiwan
2Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 82444, Taiwan
3Department of Mathematics, National Taiwan Normal University, Taipei 11677, Taiwan

Received 24 April 2014; Accepted 4 June 2014; Published 16 June 2014

Academic Editor: Erdal Karapınar

Copyright © 2014 Weng-Seng Heng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leurs applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. M. Edelstein, “An extension of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 12, pp. 7–10, 1961. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. H. Hyers, G. Isac, and T. M. Rassias, Topics in Nonlinear Analysis and Applications, World Scientific, Singapore, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000. View at MathSciNet
  5. A. Petruşel and A. Sîntămărian, “Single-valued and multi-valued Caristi type operators,” Publicationes Mathematicae Debrecen, vol. 60, no. 1-2, pp. 167–177, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Suzuki, “Generalized Caristi's fixed point theorems by Bae and others,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 502–508, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Feng and S. Liu, “Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings,” Journal of Mathematical Analysis and Applications, vol. 317, no. 1, pp. 103–112, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L.-J. Lin and W.-S. Du, “Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 360–370, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L.-J. Lin and W.-S. Du, “Some equivalent formulations of the generalized Ekeland's variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 1, pp. 187–199, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L.-J. Lin and W.-S. Du, “On maximal element theorems, variants of Ekeland's variational principle and their applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1246–1262, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L.-J. Lin and W.-S. Du, “Systems of equilibrium problems with applications to new variants of Ekeland's variational principle, fixed point theorems and parametric optimization problems,” Journal of Global Optimization, vol. 40, no. 4, pp. 663–677, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W.-S. Du, “On some nonlinear problems induced by an abstract maximal element principle,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 391–399, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W.-S. Du, “On Caristi type maps and generalized distances with applications,” Abstract and Applied Analysis, vol. 2013, Article ID 407219, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W.-S. Du and E. Karapinar, “A note on Caristi-type cyclic maps: related results and applications,” Fixed Point Theory and Applications, vol. 2013, article 344, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. K. Wodarczyk and R. Plebaniak, “Maximality principle and general results of ekeland and caristi types without lower semicontinuity assumptions in cone uniform spaces with generalized pseudodistances,” Fixed Point Theory and Applications, vol. 2010, Article ID 175453, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. A. Kirk and N. Shahzad, “Generalized metrics and Caristi's theorem,” Fixed Point Theory and Applications, vol. 2013, article 129, 2013. View at Google Scholar
  20. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, pp. 1041–1044, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. A. Kirk, “Remarks on pseudo-contractive mappings,” Proceedings of the American Mathematical Society, vol. 25, pp. 820–823, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. A. Kirk, “Fixed point theorems for nonlinear nonexpansive and generalized contraction mappings,” Pacific Journal of Mathematics, vol. 38, pp. 89–94, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. A. Assad and W. A. Kirk, “Fixed point theorems for set-valued mappings of contractive type,” Pacific Journal of Mathematics, vol. 43, pp. 553–562, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Reich, “Fixed points of condensing functions,” Journal of Mathematical Analysis and Applications, vol. 41, pp. 460–467, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. P. Ding and Y. R. He, “Fixed point theorems for metrically weakly inward set-valued mappings,” Journal of Applied Analysis, vol. 5, no. 2, pp. 283–293, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. A. Alghamdi, V. Berinde, and N. Shahzad, “Fixed points of multivalued nonself almost contractions,” Journal of Applied Mathematics, vol. 2013, Article ID 621614, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. W.-S. Du, E. Karapınar, and N. Shahzad, “The study of fixed point theory for various multivalued non-self-maps,” Abstract and Applied Analysis, vol. 2013, Article ID 938724, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. W.-S. Du, “A note on approximate fixed point property and Du-Karapinar-Shahzad's intersection theorems,” Journal of Inequalities and Applications, vol. 2013, article 506, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet